# SDR DALA2021010300013

- Difficulty date: December 31, 2020
- Submitted: January 3, 2021
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 100,797 hours, 14,533 cycles
- System (JASC): 2565 · Escape Slide
- Part: Power Supply
- Condition: No Test
- Location: Slide Squibs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVER WING SQUIBS WILL NOT TEST.  MAINTENANCE REPLACED POWER SUPPLIES AND BATTERIES.  SYSTEM OPERATION IS NORMAL.
